You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Lp Estimates for a Class of Oscillatory Integrals
Proceedings of the American Mathematical Society
Vol. 131, No. 9 (Sep., 2003), pp. 2727-2732
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1194565
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We obtain a simpler proof of Theorem 3.1 of The complete (Lp,Lp) mapping properties of some oscillatory integrals in several dimensions, by G. Sampson and P. Szeptycki (Canad. Math. J. 53 (5) (2001), 1031-1056).
Proceedings of the American Mathematical Society © 2003 American Mathematical Society